Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 274–274 | Cite as

Immunosuppressants

Various toxicities: case report
Case report
  • 52 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A woman in her 60's developed a visceral and disseminated varicella zoster virus (VZV) infection leading to an indistinct liver disorder, acute respiratory insufficiency, exanthema, septic shock, multiple organ failure, persistent coma, severe encephalitis, Klebsiella pneumoniae infection, gastrointestinal infection, pneumonia and died due to respiratory failure during treatment with everolimus, mycophenolate, prednisolone and tacrolimus as immunosuppressant [routes and durations of treatments to reactions onsets not stated; not all outcomes stated].

The woman, who had end‐stage pulmonary fibrosis, underwent double‐lung transplantation (at the age of 59 years). Prior to transplantation her sero-status was positive for VZV. Four years following transplantation, she was admitted...

Reference

  1. Amon E, et al. Abdominal pain, unconsciousness, and skin rash after lung transplantation. Transplant Infectious Disease 20: e12993, No. 6, Dec 2018. Available from: URL: http://doi.org/10.1111/tid.12993 - Germany

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations